# SDR QXEA200601219

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,134 hours, 29,007 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 98074069
- Condition: Malfunctioned
- Location: Nr 1 Ahrs
- Part time: 16,994 hours, 24,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2176 HSI HEADING MISMATCH.  MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
